3 doctors weighed in:

Why can't I find nuprin (ibuprofen) anywhere?

3 doctors weighed in
Dr. Ankush Bansal
Internal Medicine
2 doctors agree

In brief: Discontinued

Nuprin was discontinued by bristol myers squibb many years ago.
The remaining supply was sold in a few stores. However nuprin is just a brand name of ibuprofen. Nuprin, advil, Motrin all have the exact same medicine - ibuprofen. So just use advil or any other generic brand (like cvs, walmart, walgreens) - just check that it says the active ingredient is ibuprofen.

In brief: Discontinued

Nuprin was discontinued by bristol myers squibb many years ago.
The remaining supply was sold in a few stores. However nuprin is just a brand name of ibuprofen. Nuprin, advil, Motrin all have the exact same medicine - ibuprofen. So just use advil or any other generic brand (like cvs, walmart, walgreens) - just check that it says the active ingredient is ibuprofen.
Dr. Ankush Bansal
Dr. Ankush Bansal
Thank
Read more answers from doctors